# SDR DALA2016020300953

- Difficulty date: February 2, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 69,744 hours, 31,222 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACCESS PANEL NR 640HB ON RT WING, COUNTERSINK HOLES, REPLACED ACCESS PANEL, NR 640HB ON RT WING IAW SRM 57-27-11.
